# SDR CA991210082

- Difficulty date: November 20, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Component: Airborne Apu Sy
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

(CAN) AFTER T/O THE CREW OBSERVED AND SMELLED SMOKE IN FLIGHT COMPARTMENT. O2 MASKS DROPPED AND RTB. SUSPECTED DEICING FLUID IN ENGINES OR APU
